# SDR L0FR200700001

- Difficulty date: April 2, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Filed by: Alsco Aviation Inc, repair station L0FR226Y
- Make and model: Emb EMB-120
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 3006041
- Part serial: 2973
- Condition: Sheared
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRIVE KEY SCREWS SHEARED AND SEVERAL BACKED OUT.  KEY LUGS SEVERELY DAMAGED.
